# SDR IPXA2022011277822

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 34,168 hours, 20,376 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Part number: 185N4001
- Part serial: NA
- Condition: None
- Location: Lwr Fwd I/Bpanel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LEFT HORIZONTAL STAB LWR SURFACE HAS 2 INCH DENT W/POSSIBLE DELAMINATION AT STA FS 83.482REPAIRED PANEL IAW B757 SRM 51-70-10-2R-4 PER SRM 55-10-1A-1, FIG 101, TABLE I
